APH PARACETAMOL 6-12YR 200ML

AU$14.95 AU$13.46
Quantity
Add To Cart

APOHEALTH Children’s Paracetamol 6 to 12 years is used for the effective, temporary relief of fever and pain associated with headache, earache, symptoms of cold & flu and immunisation.

Works in the same way as Panadol 5 - 12 Suspension.

  • No artificial colour
  • Sugar free
  • Alcohol free
  • Strawberry flavour
     

DIRECTIONS

Give correct dose every 4 - 6 hours as necessary (maximum 4 times within 24 hours)

ACTIVE INGREDIENTS

Paracetamol 48 mg/mL

SIZE

200 mL

AU$14.95 AU$13.46
Quantity
Add To Cart
AU$14.95 AU$13.46
Quantity
Add To Cart